# SDR UPS04441981

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 83,180 hours, 15,676 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON REAR MOUNT BULKHEAD FOUND CRACKS AT O/B FWD AND AFT FRAME WEB.  FRAME WEB ATTACH PARTS REINSTALLED PER BS 54-53-34870 AND CONTINUE REPEAT INSPECTION PER RS OR UPS EO SINCE NO FURTHER CRACK PROPAGATION AFTER REPAIR PARTS REMOVED.
